| Catalog Number |
MF7-D16330 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/16/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Mis warranty.Costumer reported implant failure.(b)(6).Over 30 day policy - unable to send replacement.
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.The device was not evaluated because the issue is a known inherent risk of the device.We will continue to track and monitor the trend.